| Model Number |
MF-410255 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
11/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of allergic reaction/hypersensitivity is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: patient concern with product, "a severe reaction", "multiple instances of anaphylaxis".
Event or Problem Description
Healthcare professional reported a left side "exchange from textured to smooth breast implants due to the patient¿s concern with the product." patient reported "a severe reaction" and "multiple instances of anaphylaxis." the device has been explanted.